MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE STD D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US DXTEND GLENOSPHERE STD D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760142
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of a glenosphere component and the change of two screws from metaglene base plate right side.Patient was experiencing impingement and pain from this.Surgeon changed the component to help reduce the impingement pain the patient was experiencing.Two screws from the original primary surgery exchanged to smaller lengths while in the case due the length being too long.No discomfort experienced by the patient for this, surgeon exchanged as he was in there for the glenosphere swap.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: appropriate term/code not available (g07002) used to capture no findings available.Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND GLENOSPHERE STD D42MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17077976
Report Number1818910-2023-11739
Device Sequence Number6329221
Product Code HSD
UDI-Device Identifier10603295027775
UDI-Public10603295027775
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760142
Device Catalogue Number130760142
Device Lot Number5362244
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND SCREW LOCK D4.5X30MM.; DXTEND SCREW LOCK D4.5X36MM.; DXTEND STAND PE CUP D42 +3MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale